# SDR DALA13005873214

- Difficulty date: February 1, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 67,439 hours, 30,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD CARGO SLOPE PANEL 131JF CRACKED 6.0" LONG.  FABRICATED SLOPE PANEL IAW DWG 3D25-37705.
